MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 3ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 23G*1''

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 3ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 23G*1''
Model Number TW32310SNA
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Suspect device was not available for evaluation.No pictures for confirming the issue provided.There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 04/06/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported that there are black spots inside the needle.After opening it, a hair was found inside the empty needle.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE 3ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 23G*1''
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD
no. 501, shunfeng rd.,
linping district
311106 hangzhou, zhejiang,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22289013
Report Number3014312726-2025-00079
Device Sequence Number8875784
Product Code FMF
UDI-Device Identifier00818392019049
UDI-Public(01)00818392019049(10)04309044,04405083
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTW32310SNA
Device Lot Number04309044 ,04405083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2024
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown